# SDR SWAA2022110865904

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-64 MID CABIN FLOOR BOARD PANEL 232SF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE OF PANEL. / [01] EVALUATED AND FOUND PANEL 232SF DAMAGED B.E.R.. FABRICATE NEW FLOOR BOARD PER SAMPLE AND DWG 144A5810-159 IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204.  FABRICATED NEW FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL PER SAMPLE AND DWG 144A5810-159. FLOOR BOARD (WN13845); INSERTS (A147545); EPIBOND420 (A140998).;[02] REPLACED BY FABRICATION MID CABIN FLOOR BOARD PANEL 232SF IAW SRM 53-00-50-2R-0 REPAIR GENERAL; DWG 144A5810-159 AND SAMPLE.;[03] VERIFIED STEPS
